Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

SHARP STABILITY CONDITIONS FOR NONAUTONOMOUS EQUATIONS WITH DELAY

Annotation

We investigate unimprovable sufficient conditions of stability for linear scalar nonautonomous differential equations with retarded argument and nonnegative coefficient, in the form of the integral estimate of the coefficient along an interval of determined length.

Full-text in one file

Download

UDC

517.929

Pages

1529-1533

References

1. Myshkis A.D. O resheniyakh lineynykh odnorodnykh differentsial'nykh uravneniy pervogo poryadka ustoychivogo tipa s zapazdyvayushchim argumentom // Matematicheskiy sbornik. 1951. T. 28. № 3. S. 641-658. 2. Dolgiy Yu.F., Shimanov S.N. O sushchestvovanii zony ustoychivosti dlya odnogo uravneniya s zapazdyvaniem // Ustoychivost' i nelineynye kolebaniya: mezhvuz. sb. nauchn. tr. Ural'sk. gos. un-ta. Sverdlovsk, 1988. S. 11-18. 3. Chudinov K.M. O tochnosti dostatochnykh usloviy ustoychivosti differentsial'nykh uravneniy s zapazdyvaniem // Izv. IMI UdGU. 2012. № 1(39). S. 159-160. 4. Malygina V.V. Nekotorye priznaki ustoychivosti uravneniy s zapazdyvayushchim argumentom // Differents. uravneniya. 1992. T. 28. № 10. S. 1716-1723.

Received

2015-06-05

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.